Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 7:33 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 7:33 PM EDT (23:33 UTC)
- Expired
- Jul 12, 2021, 8:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1671 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
562
WWUS82 KFFC 122333
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT Mon Jul 12 2021
GAZ085-086-097-098-111>113-130015-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
733 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...NORTHEASTERN WHEELER...
EMANUEL...TREUTLEN...SOUTHEASTERN JOHNSON...MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 815 PM EDT...
At 732 PM EDT...strong thunderstorms extended from near Swainsboro
to Mount Vernon and Uvalde, moving northeast at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Lyons, Soperton, Mount Vernon, Vidalia, Twin City,
Glenwood, Adrian, Uvalda, Stillmore, Oak Park, Ailey, Higgston,
Garfield, Santa Claus, Alston, Nunez, Tarrytown, Kite and Ohoopee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8212 3252 8215 3248 8218 3242 8219
3235 8225 3219 8219 3198 8224 3200 8259
3230 8285 3270 8256 3274 8211 3268 8209
TIME...MOT...LOC 2332Z 203DEG 25KT 3246 8244 3203 8255
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 7:33 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 12, 7:33 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 733 PM EDT Mon Jul 12 2021 ...00Z Aviation Forecast Discussion... .PREV DISCUSSION... /Issued 334 PM EDT Mon Jul 12 2021/ SHORT TERM /Tonight through Tuesday Night/... As the short term period begins, an upper level low remains stalled over the Midwest, blocked by the Bermuda High positioned off the mid- Atlantic coast. Ahead of the upper low, southwesterly flow aloft remains over the region. Meanwhile, southerly flow has set up at the low levels on the backside of the Bermuda High. As the high remains in place and the upper low opens and slowly lifts northeast towards the Great Lakes overnight and Tuesday, this setup will persist and allow for the continued advection of moisture from the Gulf of Mexico over north and central Georgia. Dewpoints will remain in the low to mid 70s through the period, along with precipitable water values between 1.7-2.0 inches. Scattered to numerous showers and thunderstorms are ongoing across portions of west and north Georgia, primarily in association with a disturbance traversing the upper level flow. Scattered thunderstorms are also moving into central Georgia as the sea breeze pushes further inland. At this time likely PoPs have been maintained for west and north Georgia and chance PoPs for east and central Georgia. Considering the high PWAT values, any convection will once again produce heavy rainfall. In spite of faster boundary layer winds leading to quicker storm motion, stronger storms training over the same areas could produce localized flooding concerns. The abundant atmospheric moisture and warm temperatures are also contributing to SBCAPE values between 2000-3000 J/kg. With 10-15 kts of low-level wind shear and marginal mid-level lapse rates, an organized threat for severe weather is not expected. However, isolated storms may become strong to severe, capable of producing gusty winds and frequent lightning. It is possible to see another low stratus deck develop overnight and persist through the early morning hours on Tuesday, especially in areas that observe heavy rain this evening. After temperatures warm and the stratus layer lifts and dissipates, diurnally driven convection will develop. Scattered showers and thunderstorms are thus expected across the forecast area once again tomorrow afternoon. With deep moisture and increased cloud cover, there will be a smaller diurnal spread of temperatures, with high temperatures expected to be slightly cooler than average and overnight lows slightly warmer than average. King LONG TERM /Wednesday through Monday/... To avoid a redundant, monotonous, and repetitive monologue regarding the long term forecast, the following discussion will be provided through a series of haikus... Extended forecast: It's warm and wet in Georgia, with no end in sight. The forecast remains unchanging, uneventful, steady everyday. Insignificant synoptic influences planned for the Southeast. With no real focus, expect a rinse and repeat diurnal forecast. Abundant moisture, precipitable water close to two inches. High temps near ninety, forty to sixty percent chance of rain each day. Scattered thunderstorms forecast each afternoon with gusts and heavy rain. Most storms should be weak, but isolated severe cannot be ruled out. Also possible is isolated flooding with persistent rains. A mid-level ridge will begin to be displaced by a trough next week. How far the trough sinks is yet to be determined. Only time will tell. Thiem && .AVIATION... 00Z Update... A large area of shra/tsra continues north toward ATL/AHN sites through 01-02z, diminishing thereafter. Current mainly VFR cigs will likely lower toward MVFR and IFR after 09-10z, particularly at ATL/AHN sites. Improvement toward VFR cigs is expected by 16-18z with sct shra/tsra coverage also increasing through the afternoon. Winds will be largely SW at 4-6kts outside of tsra this evening before becoming more vrb overnight and light. SW winds are expected again on Tuesday at 4-8kts. //ATL Confidence...00Z Update... Medium confidence on morning cigs wind direction. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 89 / 40 60 40 50 Atlanta 70 86 70 88 / 60 60 40 50 Blairsville 64 78 64 82 / 50 70 60 60 Cartersville 69 85 68 88 / 50 60 50 50 Columbus 70 89 70 92 / 50 50 30 50 Gainesville 68 83 68 87 / 50 60 50 50 Macon 70 90 70 92 / 60 50 30 50 Rome 70 86 69 89 / 50 70 50 50 Peachtree City 69 86 68 89 / 60 60 40 50 Vidalia 71 90 71 90 / 40 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...RW
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 210 PM EDT Mon Jul 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 210 PM EDT Mon Jul 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms capable of producing locally heavy rainfall are expected this afternoon and evening across north and central GA. Gusty winds and frequent lightning will also be possible with any storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms producing locally heavy rainfall are expected across north and central Georgia through Sunday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jul 12, 6:25 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Mon Jul 12 2021
GAZ074-076-084>086-097-122315-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
Laurens GA-
625 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...SOUTHEASTERN
JEFFERSON...SOUTHEASTERN WASHINGTON...NORTHWESTERN EMANUEL...JOHNSON
AND NORTHEASTERN LAURENS COUNTIES UNTIL 715 PM EDT...
At 624 PM EDT...strong thunderstorms extended from near Dublin to
near Spann, Kite and Herndon, moving north at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Louisville, Wrightsville, East Dublin, Wadley, Harrison,
Bartow, Summertown, Riddleville, Kite, Spann, Donovan, Tuckers
Crossroad, Blundale, Pringle, Lovett, Three Points, Moxley, Dellwood
and New Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3258 8246 3259 8265 3243 8290 3272 8302
3292 8270 3291 8251 3305 8229 3293 8227
3284 8232 3283 8230 3283 8226 3280 8221
3282 8215 3278 8213
TIME...MOT...LOC 2224Z 172DEG 16KT 3255 8285 3266 8267 3266 8247 3286
8214
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 6:38 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Mon Jul 12 2021
GAZ052>054-056>058-066>071-122315-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-Troup GA-
Heard GA-Spalding GA-Meriwether GA-Pike GA-Henry GA-
638 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...SOUTHEASTERN
FAYETTE...LAMAR...WESTERN MONROE...UPSON...SOUTHERN COWETA...TROUP...
SOUTHERN HEARD...SPALDING...MERIWETHER...PIKE AND SOUTHWESTERN HENRY
COUNTIES UNTIL 715 PM EDT...
At 637 PM EDT...strong thunderstorms extended from LaGrange to
Greenville, Concord, Thomaston and Barnesville, moving north at 15
mph.
HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, Thomaston, Barnesville, Jackson, Forsyth, Zebulon,
Franklin, Greenville, Peachtree City, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Woodbury, Luthersville, Milner, Brooks and
Warm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8440 3335 8435 3337 8435 3339 8418
3323 8390 3285 8395 3285 8412 3283 8413
3286 8449 3288 8448 3288 8450 3287 8453
3292 8519 3325 8526
TIME...MOT...LOC 2237Z 174DEG 15KT 3300 8517 3311 8415 3295 8401
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 12, 6:51 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Mon Jul 12 2021
GAZ048-058>060-071-072-122330-
Butts GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-Newton GA-
651 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...SOUTHWESTERN
PUTNAM...NORTHEASTERN MONROE...NORTHWESTERN JONES...JASPER AND
SOUTHERN NEWTON COUNTIES UNTIL 730 PM EDT...
At 650 PM EDT...strong thunderstorms extended from near Flovilla to
Adgateville to near Blountsville, moving north at 20 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Eatonton, Monticello, Flovilla, Shady Dale, Stewart, Ethridge, Turtle
Cove, Worthville, Resseaus Crossroads, Round Oak, Warfield, Willard,
Central Georgia Experiment Station, Calvin, Eudora, Hillsboro, North
Alcovy, McElheneys Crossroads, Stanfordville and Fincherville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3309 8348 3311 8369 3319 8391 3342 8397
3345 8392 3347 8359 3334 8334
TIME...MOT...LOC 2250Z 193DEG 18KT 3321 8389 3322 8366 3316 8353
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 7:02 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Mon Jul 12 2021
GAZ049>051-060>062-073>076-122345-
Taliaferro GA-Jefferson GA-Morgan GA-Washington GA-Putnam GA-
Baldwin GA-Hancock GA-Glascock GA-Warren GA-Greene GA-
702 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
JEFFERSON...SOUTHEASTERN MORGAN...WASHINGTON...EASTERN PUTNAM...
BALDWIN...HANCOCK...GLASCOCK...WARREN AND SOUTHERN GREENE COUNTIES
UNTIL 745 PM EDT...
At 701 PM EDT...a line of strong thunderstorms extended from Plant
Harlee Branch to Warthen to near Moxley, moving north at 40 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Sandersville, Greensboro, Louisville,
Warrenton, Sparta, Gibson, Wrens, Wadley, Davisboro, Tennille,
Stapleton, Bartow, White Plains, Siloam, Avera, Norwood, Mitchell and
Buckhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3311 8228 3293 8227 3284 8231 3282 8236
3281 8242 3293 8281 3299 8312 3301 8314
3300 8317 3303 8336 3363 8336 3350 8271
3344 8258 3341 8255 3335 8255 3334 8245
3331 8240 3331 8234 3327 8226 3323 8223
TIME...MOT...LOC 2301Z 190DEG 34KT 3317 8329 3308 8281 3289 8237
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 7:06 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Mon Jul 12 2021
GAZ042-044>050-052>059-066>068-070-071-122345-
Butts GA-Morgan GA-Fayette GA-Walton GA-Rockdale GA-Monroe GA-
Coweta GA-Carroll GA-Troup GA-Heard GA-Jasper GA-Meriwether GA-
Newton GA-Pike GA-Henry GA-South Fulton GA-Lamar GA-Clayton GA-
DeKalb GA-Spalding GA-Greene GA-
706 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...FAYETTE...
SOUTHEASTERN WALTON...ROCKDALE...NORTHERN MONROE...COWETA...
SOUTHEASTERN CARROLL...NORTHERN TROUP...EASTERN HEARD...NORTHERN
JASPER...NORTHERN MERIWETHER...NEWTON...NORTHERN PIKE...HENRY...SOUTH
FULTON...NORTHERN LAMAR...CLAYTON...SOUTHWESTERN DEKALB...SPALDING
AND NORTHWESTERN GREENE COUNTIES UNTIL 745 PM EDT...
At 705 PM EDT...a line of strong thunderstorms extended from near
Wares Crossroads to Starrs Mill to Jenkinsburg to near Shady Dale,
moving northeast at 35 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Conyers,
Covington, Jackson, Jonesboro, Madison, Franklin, Peachtree City,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hampton and Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3354 8489 3367 8422 3368 8372 3371 8342
3370 8340 3372 8334 3373 8324 3349 8328
3334 8394 3316 8397 3308 8523
TIME...MOT...LOC 2305Z 216DEG 31KT 3314 8512 3331 8451 3331 8403 3339
8353
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 7:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT Mon Jul 12 2021
GAZ085-086-097-098-111>113-130015-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
733 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...NORTHEASTERN WHEELER...
EMANUEL...TREUTLEN...SOUTHEASTERN JOHNSON...MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 815 PM EDT...
At 732 PM EDT...strong thunderstorms extended from near Swainsboro
to Mount Vernon and Uvalde, moving northeast at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Lyons, Soperton, Mount Vernon, Vidalia, Twin City,
Glenwood, Adrian, Uvalda, Stillmore, Oak Park, Ailey, Higgston,
Garfield, Santa Claus, Alston, Nunez, Tarrytown, Kite and Ohoopee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8212 3252 8215 3248 8218 3242 8219
3235 8225 3219 8219 3198 8224 3200 8259
3230 8285 3270 8256 3274 8211 3268 8209
TIME...MOT...LOC 2332Z 203DEG 25KT 3246 8244 3203 8255
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:35 PM EDT | Special Weather Statement | FFC | Heard | 40 min |
| Jul 12, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 42 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 41 min |
| Jul 12, 3:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Jul 12, 3:24 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 51 min |
| Jul 12, 3:27 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 48 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 45 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Jul 12, 3:50 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 40 min |
| Jul 12, 4:07 PM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 51 min |
| Jul 12, 4:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 12, 4:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 43 min |
| Jul 12, 4:56 PM EDT | Special Weather Statement | FFC | Sumter | 49 min |
| Jul 12, 4:59 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 46 min |
| Jul 12, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 12, 5:04 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 41 min |
| Jul 12, 5:15 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 30 min |
| Jul 12, 5:20 PM EDT | Special Weather Statement | FFC | Harris, Marion, Muscogee | 40 min |
| Jul 12, 5:38 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 52 min |
| Jul 12, 5:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 44 min |
| Jul 12, 5:48 PM EDT | Special Weather Statement | FFC | Houston, Macon | 42 min |
| Jul 12, 5:51 PM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 24 min |
| Jul 12, 5:57 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 48 min |
| Jul 12, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 12, 6:14 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 46 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 12, 6:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Troup, Upson | 37 min |
| Jul 12, 6:51 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 39 min |
| Jul 12, 7:02 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more | 43 min |
| Jul 12, 7:06 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more | 39 min |
| Jul 12, 7:44 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Oconee, Rockdale | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.